# SDR SWAA2024121374047

- Difficulty date: December 4, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 33,395 hours, 16,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVER WING AND R2 DOOR EMERGENCY LIGHTS ARE INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AND OPS CHECK GOOD REF B737 AMM 33-51-06;[02] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)];[03] VERIFIED REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
